Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




52 Publications

2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu, Yekini. “Convergence Results of Forward-Backward Algorithms for Sum of Monotone Operators in Banach Spaces.” Results in Mathematics, vol. 74, no. 4, 138, Springer, 2019, doi:10.1007/s00025-019-1061-4.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 7412   OA
Achlioptas, Dimitris, et al. “A Local Lemma for Focused Stochastical Algorithms.” SIAM Journal on Computing, vol. 48, no. 5, SIAM, 2019, pp. 1583–602, doi:10.1137/16m109332x.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6725   OA
Kolmogorov, Vladimir. “Testing the Complexity of a Valued CSP Language.” 46th International Colloquium on Automata, Languages and Programming, vol. 132, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 77:1-77:12, doi:10.4230/LIPICS.ICALP.2019.77.
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7468   OA
Swoboda, Paul, and Vladimir Kolmogorov. “Map Inference via Block-Coordinate Frank-Wolfe Algorithm.” Proceedings of the IEEE Computer Society Conference on Computer Vision and Pattern Recognition, vol. 2019–June, IEEE, 2019, pp. 11138–47, doi:10.1109/CVPR.2019.01140.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, Springer Nature, 2019, pp. 1–24, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 7161
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, Springer Nature, 2019, doi:10.1007/s10957-019-01616-6.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 6032   OA
Kazda, Alexandr, et al. “Even Delta-Matroids and the Complexity of Planar Boolean CSPs.” ACM Transactions on Algorithms, vol. 15, no. 2, ACM, 2019, p. 22, doi:10.1145/3230649.
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7000
Shehu, Yekini, et al. “Convergence Analysis of Projection Method for Variational Inequalities.” Computational and Applied Mathematics, vol. 38, no. 4, 161, Springer Nature, 2019, doi:10.1007/s40314-019-0955-9.
View | DOI
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen, Joel F., et al. “On the Memory Hardness of Data Independent Password Hashing Functions.” Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65, doi:10.1145/3196494.3196534.
View | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 5978
Haller, Stefan, et al. “Exact MAP-Inference by Confining Combinatorial Search with LP Relaxation.” Proceedings of the 32st AAAI Conference on Artificial Intelligence, AAAI, 2018, pp. 6581–88.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed